MathSciNet Relay Station
MathSciNet bibliographic data
MR2878337 (2012m:93457) 93E15 (60J10 93B36 93D15)
Shi, Yang; Yu, Bo Robust mixed $\scr H\sb 2/\scr H\sb \infty$ control of networked control systems with random time delays in both forward and backward communication links. Automatica J. IFAC 47 (2011), no. 4, 754–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement